Related articles 2
On the infinite divisibility of distributions of some inverse subordinators

Order by:   
Select:   All  None    Download:  

Similar articles
   
Pub. online: 31 Mar 2021      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 8, Issue 3 (2021), pp. 309–328
   Abstract
   
Pub. online: 28 Aug 2020      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 7, Issue 3 (2020), pp. 267–289
   Abstract